# SDR MWEA001229

- Difficulty date: December 4, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 71,620 hours, 59,913 cycles
- Engine: Pwa JT8D7B
- Engine time: 67,625 hours, 57,404 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Engine
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL QUANTITY DROPPED TO 6 QUARTS IN CRUISE.  --  MCI MAINTENANCE FOUND RIGHT ENGINE OIL CAP OFF.  REINSTALLED CAP AND SERVICED OIL QUANTITY TO "FULL".
